# SDR SWIA202265958

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000452
- Aircraft time: 19,763 hours, 11,063 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRKG BRKNOT RELEASED EICAS MESSAGE ON AND OFF DURING THE FLIGHT. FIRST OBSERVED CLIMBING THROUGH FL190 THEN MULTIPLE TIMES DURING CRUISE, WITH THE LAST MESSAGE ABOUT 1,000FT AGL. EACH TIME RECEIVING THE MESSAGE, QRH PROCEDURE IS ACCOMPLISHED AND MESSAGE DID EXTINGUISHED.   (FLIGHT 5741 - FILED CLOSED)   UPON INTERIGATION OF CMC WHIILE PERFORMING EMERGIENCY BRAKE PRESSURE SENSOR TEST REF ERJ FIM CHAP 32-41-00. VIEWED #1 SENSOR TO ALTERNATE FRIOM TRUE TO FALSE. REMOVED AND REPLACE #1 EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW ERJ 175 AMM CHAP 32-44-09. NO FURTHER DEFECTS FOUND. ALL CHECKS GOOD.
